Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on the definition of arc-sets


Author: W. L. Ayres
Journal: Bull. Amer. Math. Soc. 46 (1940), 794-796
DOI: https://doi.org/10.1090/S0002-9904-1940-07304-5
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 10 (1941), 778--780
MathSciNet review: 0002533
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07304-5